Die Involutionen auf einer linearen Zahlenkongruenz

St. Jolles

Mathematische Zeitschrift (1928)

  • Volume: 27, page 427-452
  • ISSN: 0025-5874; 1432-1823

How to cite


Jolles, St.. "Die Involutionen auf einer linearen Zahlenkongruenz." Mathematische Zeitschrift 27 (1928): 427-452. <http://eudml.org/doc/167982>.

author = {Jolles, St.},
journal = {Mathematische Zeitschrift},
pages = {427-452},
title = {Die Involutionen auf einer linearen Zahlenkongruenz},
url = {http://eudml.org/doc/167982},
volume = {27},
year = {1928},

AU - Jolles, St.
TI - Die Involutionen auf einer linearen Zahlenkongruenz
JO - Mathematische Zeitschrift
PY - 1928
VL - 27
SP - 427
EP - 452
UR - http://eudml.org/doc/167982
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.